# SDR UIEA200700292

- Difficulty date: July 21, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 99,660 hours, 117,298 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING LEFT WING UPPER SURFACE, INBOARD OF NR 2 ENG JUST AFT OF LEADING EDGE, PATCH MISSING. EXPOSED DAMAGE HONEYCOMB, MATERIAL EXPOSED WITH PORTIONS OF HONEY COMB MISSING AND BULGED UP FROM SURFACE AREA.  INTERIM REPAIR WAS ACCOMPLISHED IAW XEO NR 57-072207 22 JUL 07.  ATLAS AIR PART 1 INTERIM REPAIR.  PART 2, 3, 4 AND 5.
